# SDR CA141113002

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- System (JASC): 5520 · Elevator Structure
- Part: Bellcrank
- Part number: 05341281
- Condition: Worn
- Location: Elevator
- Part time: 2,851 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING HOUSING LOOSE IN BELLCRANK.
